# SDR FDEA201803140688

- Difficulty date: March 14, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 42,655 hours, 16,582 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N542111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DAMAGE OF RT SIDE TRANSITION PANEL, UNDERNEATH OF PANEL. FOUND CORROSION ON SHEAR TIE AT BS 1380 AND STR 26R. EVALUATED SHEAR TIE FOUND TO BE OUT LIMITS IAW SRM 53-00-53-1A, DETAIL V, FIG 101. REMOVED SHEAR TIE AT STA 1380 AND STR 26R IAW SRM 51-40-02-OG, FABRICATED & INSTALLED SHEAR TIE IAW SRM 51-40-02-OG & B DWG 146N5421 REV A & B.
